# SDR ASAA1058089

- Difficulty date: July 19, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,342 hours, 3,455 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 24A1466
- Condition: Failed
- Location: Apu
- Part time: 3,726 hours, 2,911 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON UNSUCCESSFUL APU START.  SHUT APU DOWN FAULT LIGHT EXTINGUISHED IN 30 SECONDS.  FAULT LIGHT ILLUMINATED ON 2ND + 3RD START ATTEMPTS.  APU DID NOT START.  REF AMM 49 41 21 000 801 TASK 49 41 21 400 801 INSTALLED NEW STARTER GENERATOR.  PERFORMED OPS CHECK OF SYSTEM OPERATION NORMAL LEAK CHECK OK, NO LEAKS NOTED.  GROUND VERIFICATION SUCCESSFUL.
